The best advice I can give is to see again the doctor, hopefully a psychiatrist who you were seeing in the first place, and who has been writing the prescriptions for your Nuzak so far. This is for 2 main reasons. One is for a re-assessment, to check whether it's a good idea to come off the medication ( if after 2 years on the drug, and if you've not experienced significant depression for a year, the answer would probably be yes, but some people do want to stop antidepressants too soon, when, even if they're feeling fine, there may still be a significant risk of relapse ).
The second, best done by the doctor knowing precisely what doses you have been taking, and other relevant aspects of your medical history, is to work out together a plan for how to reduce the dose gradually, to reduce the risk of withdrawal effects. Obviously I can't give you specific figures for such a plan, as you haven't mentioned the precise doses you have been taking. Also, depending on the dose and the nature of the tablet / capsule, the doctor may need to prescribe you some of the medicine in smaller doses, to help you reduce the dose in suitable increments.
Withdrawal symptoms can include nausea, sweating, dizziness, sleep disturbances, trembling, etc. Don't be in a hurry : it's generally recommended to leave 2 weeks to even as much as 6 weeks, between dose reductions. Again, obviously , the number of steps needed depends on the original dose.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.